Itchy/Patches

4 posts, 0 answered
  1. maplehill
    maplehill avatar
    1 posts
    Registered:
    27 Oct 2019
    28 Mar 2023
    Link to this post
    Hi, i don’t know what to do, I put my nicotine patch and everything is fine until next day. I removed and then I have redness and itchiness that last for a few days. I don’t want to quit the patches because it has been the only method I was successful many years ago ( I quit smoking for about 2 yrs then)
    is there any cream or over the counter medication that I can use to stop the itching?
  2. karen, quit coach
    karen, quit coach avatar
    44 posts
    Registered:
    09 Nov 2022
    29 Mar 2023 in reply to maplehill
    Link to this post
    Hi maplehill,

    Congratulations on taking the steps to make some changes with your smoking. Sorry to hear that you are experiencing some redness & itchiness with the use of the patches. That's frustrating, especially considering that you have used them in the past with great success. Some side effects may occur and go away during treatment as your body adjusts to the medicine. Your pharmacist and healthcare provider are best able to tell you about ways to prevent or reduce some side effects. Please check with your healthcare provider and/or pharmacist for advice and information on other possible nicotine replacement therapy quit aids. It's important to find a product that works best for you! 
  3. kellie62
    kellie62 avatar
    12 posts
    Registered:
    18 Aug 2020
    31 Mar 2023 in reply to maplehill
    Link to this post
    Hi Maplehill,

    Yes, please check with your health care provider.     I too experienced very itchy times with the patch, with some welts.    I managed to muddle through, stubborn streak I suppose.    I have finished using the patch and my arms are covered with dry patches, the aftermath I suppose.   I moisturize constantly, and slowly my skin is getting better.
    Good luck
  4. scabral88
    scabral88 avatar
    2 posts
    Registered:
    16 Dec 2023
    02 Mar
    Link to this post
    I experienced a little redness when I removed the patch and a bit of stinging when I first put it on. I was really good at not wearing the same one for longer than 24 hours, I'd normally change it at about hour 23. I also never put it in the same spot in the same week,  I used both arms and moved it around. As for the tingling, it was never unbearable, but I would take it off for a few seconds if it was happening and then reapply it in the same spot. That seemed to help me. 



4 posts, 0 answered